Scientia Sinica Mathematica
Citation Search Quick Search Adv Search
    Home    About Journal     Editorial Board     Instruction     Subscription     Advertisement     Download     Contact Us     中文
Scientia Sinica Mathematica  2012, Vol. 42 Issue (7): 735-756    DOI: 10.1360/012011-1032
Existence and uniqueness of solutions for initial value problems of multi-order fractional differential equations on the half lines
Copyright © Science China Press
Address: Scientia Sinica Mathematica, 16 Donghuangchenggen North Street, Beijing, China (100717)
Tel: 010-64016232   E-Mail: